Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Respitory Distress for 3 days.

Discussion in 'Apprentice Marijuana Consumption' started by BloodLust, Aug 6, 2011.

  1. Does anyone know about allergies with ADHD meds? I know lots of members are familiar with ADHD meds. I'm taking vyvanse and have been experiencing very very heavy respiratory arrest, and it has been causing other symptoms I have been misdiagnosing for other things. The imbalance of O2 and CO2 has been causing me racing heart and anxiety. I literally have to focus on breathing to make sure I am. Otherwise I will be holding my breath or not breathing enough.

    I've tries googling this stuff, but it all says basic information saying ADHD meds can cause respiratory distress with allergies. This is not going away like it usually does.


    Edit: I have been taking vyvanse for a year and only experience these symptoms for a few days after taking it again. What else could it be besides the meds? I stopped smoking because of it.
     
  2. #2 compy, Aug 6, 2011
    Last edited by a moderator: Aug 6, 2011
    Are you doing any school right now? Work?
    If not, there's really no need to be taking stimulants.

    Vyvanse is a prodrug of dextroamphetamine, a pretty heavy stim.

    Anxiety and a racing heart are very common side-effects of psychostimulants. Its not some crazy CO2/O2 imbalance, and its not allergies. Just talk to your psychiatrist and he'll do something about it. I just hope he won't put you on SNRI's ;).

    Also, don't drink coffee with this shit.
     
  3. #3 BloodLust, Aug 6, 2011
    Last edited by a moderator: Mar 15, 2016
    School is starting soon so I am taking it to developed a tolerance before school, so I don't deal with this stuff on class. Btw I haven't taken this medicine in about 4 months so I have no tolerance.
     
  4. Dude I know what you mean I take another drug for ADHD and the same stuff happens. Don't let yourself think it's because of weed. Just take a hit and relax, then focus on what you need to and not your breathing.
     
Loading...

Share This Page